# SDR C2XA99IA545

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120ER
- Aircraft serial: 120136
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 120540036
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND RIGHT NACELLE FRAME NR 1 CRACKED.  REMOVED AND REPLACED FRAME NR 1 IAW EC5410-01033.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
